# SDR QXEA0001171

- Difficulty date: April 25, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Aircraft time: 21,659 hours, 30,254 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- DENT IN FUSELAGE FWD OF RIGHT HAND EMERGENCY EXIT STATION X234.5 BETWEEN STRINGER 19S AND 20S.  REPAIRED IAW DHC-8 MM 53-30-21 FIGURES 5 AND 6.
